Advertisement

Miscellaneous problems

  • Victor P. Havin
  • Nikolai K. Nikolski
Chapter
  • 579 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1574)

Keywords

Entire Function Spectral Radius Braid Group Algebraic Function Duality Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aizerman M. A., Gantmaher F. R., Absolute Stability of Control Systems, Ac. Sci. USSR, Moscow, 1963. (Russian)Google Scholar
  2. 2.
    Yakubovich V. A., The S-procedure in nonlinear control theory, Vestnik Leningrad Univ., Math. 1 (1971), 62–77 (Russian); English transl. in Vestnik Leningrad Univ., Math. 4 (1977), 73–93.MathSciNetzbMATHGoogle Scholar
  3. 3.
    Yakubovich V. A., Minimization of quadratic functionals under the quadratic constraints and the necessity of a frequency condition in the quadratic criterion for absolute stability of nonlinear control systems, Dokl. Akad. Nauk SSSR 209 (1973), 1039–1042 (Russian); English transl. in Soviet Math. Dokl. 14 (1973), 593–597.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Gelig A. Ch., Leonov G. A., Yakubovich V. A., The Stability of Nonlinear Systems with a Nonunique Equilibrium State, Nauka, Moscow, 1978. (Russian)zbMATHGoogle Scholar
  5. 5.
    Fradkov A. L., Yakubovich V. A., S-procedure and the duality relation in nonconvex problems of quadratic programming, Vestnik Leningrad Univ., Math. 1 (1973), 81–87 (Russian); English transl. in Vestnik Leningrad Univ., Math. 6 (1978).zbMATHGoogle Scholar
  6. 6.
    Yakubovich V. A., One method for solving special global optimization problems, Vestnik Leningrad Univ., Math., I. 2 (1992), no. 8, 58–62. (Russian)MathSciNetGoogle Scholar
  7. 7.
    Dines L. L., On the mapping of n quadratic forms, Bull. Am. Math. Soc. 48 (1942), no. 6, 467–471.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fan Ming, Two problems on an n-tuple of operators, Uppsala University Department of Mathematics, February 1990, Report 1990:2.Google Scholar
  9. 9.
    Abramov Ju. Sh., Variation Methods in Operator Pencils Theory, Leningrad University, 1983. (Russian)Google Scholar
  10. 10.
    Dash A. T., Joint numerical range, Glasnik Matematički, ser. III 7(27) (1972), 75–81.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Megretsky A., Treil S., S-procedure and power distribution inequalities: a new method in optimization and robustness of uncertain systems, Preprint of Mittag-Leffler Institute 1 (1990/91).Google Scholar
  12. 12.
    Shor N. Z., Stecenco S. I., Quadratic Extremal Problems and Nondifferentiable Optimization, Naukova Dumka, Kiev, 1989. (Russian)Google Scholar
  13. 13.
    Vershik A. M., Quadratic forms positive on the cone and quadratic duality, In: Automorphic functions and number theory II, Zap. Nauch. Semin. LOMI 134 (1984), 59–83. (Russian)Google Scholar

Reference

  1. 1.
    Ashmanov S. A., Introduction to mathematical economics, Nauka, Moscow, 1984. (Russian)zbMATHGoogle Scholar

References

  1. 1.
    Azizov T. Ya., Iokhvidov I. S., Linear Operators in Spaces with Indefinite Metric, John Wiley and Sons, Chichester-New-York-Brisbane-Toronto-Singapore, 1989.zbMATHGoogle Scholar
  2. 2.
    Bognar J., Indefinite Inner Product Spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 78, Springer-Verlag, Berlin-Heidelberg-New-York, 1974.CrossRefzbMATHGoogle Scholar
  3. 3.
    Iokhvidov I. S., Krein M. G., Spectral theory of operators in spaces with an indefinite metric, II, Amer. Math. Soc. Translations 34, no. 2, 283–373.Google Scholar

References

  1. 1.
    Akhiezer N. I., Lectures on Approximation Theory, “Nauka”, Moscow, 1965. (Russian)zbMATHGoogle Scholar
  2. 2.
    Gorin E. A., Bernstein inequalities from the perspective of operator theory, Vestnik Kharkov. Gos. Un-ta. Ser. Mekh.-Matem., vyp. 45 205 (1980), 77–105. (Russian)MathSciNetGoogle Scholar
  3. 3.
    Gorin E. A., Norvidas S. T., Extremals of some differential operators, School on theory of operators on functional spaces, Abstracts of lectures, Minsk, July 4–11, 1982, pp. 48–49. (Russian)Google Scholar
  4. 4.
    Zygmund A., Trigonometric Series, vol. 1, Cambr. Univ. Press, 1959.Google Scholar
  5. 5.
    Lukacs E., Characteristic Functions, 2-nd ed., Griffin, London, 1970.zbMATHGoogle Scholar

References

  1. 6.
    Brudny Yu. A., Gorin E. A., Isometric representations and differential inequalities, Izd. Yarosl. Univ., Yaroslavl’, 1981, pp. 1–92. (Russian)Google Scholar
  2. 7.
    Norvidas S. T., On stability of differential operators in spaces of entire functions, Dokl. AN SSSR 291 (1986), no. 3, 548–552. (Russian)MathSciNetzbMATHGoogle Scholar
  3. 8.
    Norvidas S. T., On differential inequalities in Banach spaces of entire functions, Litovskii Mat. Zh. 30, no. 2, 345–358. (Russian)Google Scholar

References

  1. 1.
    Arnold V. I., Certain topological invariants of algebraic functions, Trudy Moskov. Mat. Obsc. 21 (1970), 27–46. (Russian)MathSciNetGoogle Scholar
  2. 2.
    Gorin E. A., Lin V. Ya., Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids, Mat. Sb. 78 (120) (1969), no. 4, 579–610 (Russian); English transl. in Math. USSR Sbornik 7 (1969), no. 4, 569–596.MathSciNetGoogle Scholar
  3. 3.
    Fuks D. B., Cohomologies of the braid group mod 2, Funkts. Anal. i Prilozh. 4 (1970), no. 2, 62–73 (Russian); English transl. in Funct. Anal. and Appl. 4 (1970), no. 2, 143–151.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Vainshtein F. V., Cohomologies of braid groups, Funkts. Anal. i Prilozh. 12 (1978), no. 2, 72–74 (Russian); English transl. in Funct. Anal. and Appl. 12 (1978), no. 2, 135–137.MathSciNetGoogle Scholar
  5. 5.
    Lin V. Ya., Algebroid functions and holomorphic elements of homotopy groups of a complex manifold, Doklady Akad. Nauk SSSR 201 (1971), no. 1, 28–31 (Russian); English transl. in Soviet Math. Dokl. 12 (1971), no. 6, 1608–1612.MathSciNetGoogle Scholar
  6. 6.
    Lin V. Ya., Algebraic functions with universal discriminant manifolds, Funkts. Anal. i Prilozh. 6 (1972), no. 1, 81–82 (Russian); English transl. in Funct. Anal. and Appl. 6 (1972), no. 1, 73–75.Google Scholar
  7. 7.
    Lin V. Ya, On superpositions of algebraic functions, Funkts. Anal. i Prilozh. 6 (1972), no. 3, 77–78 (Russian); English transl. in Funct. Anal. and Appl. 6 (1972), no. 3, 240–241.MathSciNetGoogle Scholar
  8. 8.
    Kaliman Sh. I., A holomorphic universal covering of the space of polynomials without multiple roots, Funkts. Anal. i Prilozh. 9 (1975), no. 1, 71 (Russian); English transl. in Funct. Anal. and Appl. 9 (1975), no. 1, 67–68.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kaliman Sh. I., A holomorphic universal covering of the space of polynomials without multiple roots, Teor. Funktsii Funkts. Anal. i Prilozh. Vyp. 28, Kharkov, 1977, pp. 25–35. (Russian)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Kaliman Sh. I., Holomorphic endomorphisms of the variety of complex polynomials with determinant 1, Uspekhi Mat. Nauk 31 (1976), no. 1, 251–252. (Russian)MathSciNetGoogle Scholar
  11. 11.
    Lin V. Ya., Representations of the braid group by permutations, Uspekhi Mat. Nauk 27 (1972), no. 3, 192 (Russian)Google Scholar
  12. 12.
    Lin V. Ya., Representations of braids by permutations, Uspekhi Mat. Nauk 29 (1974), no. 1, 173–174. (Russian)Google Scholar
  13. 13.
    Lin V. Ya., Superpositions of algebraic functions, Funkts. Anal. i Prilozh. 10 (1976), no. 1, 37–45 (Russian); English transl. in Funct. Anal. and Appl. 10 (1976), no. 1, 32–38.MathSciNetzbMATHGoogle Scholar
  14. 14.
    Bandman T. N., Holomorphic functions omitting two values on an affine surface, Vestnik Moskov. Univ. Ser. I, Matem., Mekh. (1980), no. 4, 43–45. (Russian)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Lin V. Ya., Artin braids and related groups and spaces, Itogi Nauki i Tekhniki., Algebra. Topology. Geometry. Vol. 17, Akad. Nauk SSSR, VINITI, Moscow, pp. 159–227. (Russian)Google Scholar

Reference

  1. 1.
    Lin V. Ya., Zaidenberg M. G., Doklady Akad. Nauk SSSR 271 (1983), no. 5, 1048–1052. (Russian)MathSciNetGoogle Scholar

References

  1. 1.
    Badkov B. M., Convergence in the mean and almost everywhere of Fourier series in polynomials orthogonal on an interval, Matem. Sborn. 95 (1974), no. 2, 229–262. (Russian)MathSciNetGoogle Scholar
  2. 2.
    Gulisashvili A. B., Singularities of summable functions, Zapiski nauchn. sem. LOMI 113 (1981), 76–96 (Russian); English transl. in J. Soviet Math. 22 (1983), no. 6, 1743–1757.MathSciNetzbMATHGoogle Scholar
  3. 3.
    Gulisashvili A. B., Rearrangements, arrangements of signs, and convergence of sequences of operators, Zapiski nauchn. sem. LOMI 107 (1981), 46–70 (Russian); English transl. in J. Soviet Math. 36 (1987), no. 3, 326–341.MathSciNetzbMATHGoogle Scholar
  4. 4.
    Tsereteli O. D., Conjugate functions, Matem. Zametki 22 (1977), no. 5, 771–783. (Russian)Google Scholar
  5. 5.
    Tsereteli O. D., Conjugate functions, Doctoral dissertation, Tbilisi, 1976. (Russian)Google Scholar
  6. 6.
    Tsereteli O. D., A certain case of summability of conjugate functions, Trudy Tbilisskogo Matem. Inst. AN Gruz. SSR 34 (1968), 156–159 (Russian)MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Victor P. Havin
  • Nikolai K. Nikolski

There are no affiliations available

Personalised recommendations